Alert archive / Texas / Flash Flood Warnings in 2011
Flash Flood Warning 4, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 11, 2011, 4:15 PM CDT for Hamilton County, Mills County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2011, 4:15 PM CDT (21:15 UTC)
- Expired
- May 11, 2011, 6:32 PM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hamilton County, TX, Mills County, TX
The radar
The Dyess AFB radar (KDYX), 134 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1949 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
195
WGUS54 KFWD 112115
FFWFWD
TXC193-333-120015-
/O.NEW.KFWD.FF.W.0004.110511T2115Z-110512T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HAMILTON COUNTY IN NORTH CENTRAL TEXAS
MILLS COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 715 PM CDT
* AT 415 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 4 MILES
SOUTHWEST OF HAMILTON TO 23 MILES SOUTH OF GOLDTHWAITE...MOVING
EAST AT 35 MPH. RADAR INDICATES THAT 1 TO 3 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 715
PM CDT.
* THE STORMS PRODUCING THE HEAVY RAINFALL WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3169 9847 3168 9846 3176 9833 3185 9809
3161 9790 3143 9825 3125 9853 3132 9865
3136 9866 3134 9868 3136 9871 3140 9871
3141 9874 3138 9876 3150 9897
$$2 follow-up statements
280
WGUS74 KFWD 112248
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
548 PM CDT WED MAY 11 2011
TXC193-333-120015-
/O.CON.KFWD.FF.W.0004.000000T0000Z-110512T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON TX-MILLS TX-
548 PM CDT WED MAY 11 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR MILLS
AND WESTERN HAMILTON COUNTIES...
AT 548 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS SHOWED THAT
THE HEAVIEST RAINS HAVE ENDED ACROSS THE WARNED AREA. HOWEVER...3 TO
4 INCHES OF RAIN FELL EARLIER THIS AFTERNOON BETWEEN HAMILTON AND
GOLDTHWAITE NEAR AND ALONG FM 2025. THERE MAY BE FLOODED ROADWAYS IN
THESE AREAS THAT MAKE DRIVING DANGEROUS OR IMPOSSIBLE.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY THE EARLIER
HEAVY RAINS INCLUDE GOLDTHWAITE...HAMILTON...CARADAN...MCGIRK...AND
SHIVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DON'T DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3150 9897 3169 9847 3168 9846 3177 9830
3185 9809 3161 9802 3143 9825 3125 9853
3132 9865 3136 9866 3134 9868 3136 9871
3140 9871 3141 9874 3138 9876
$$934
WGUS74 KFWD 112332
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
632 PM CDT WED MAY 11 2011
TXC193-333-112341-
/O.CAN.KFWD.FF.W.0004.000000T0000Z-110512T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON TX-MILLS TX-
632 PM CDT WED MAY 11 2011
...THE FLASH FLOOD WARNING FOR MILLS AND WESTERN HAMILTON COUNTIES IS
CANCELLED...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MILLS AND HAMILTON
COUNTIES. LAW ENFORCEMENT OFFICIALS HAVE NOT REPORTED ANY LINGERING
FLOODING ISSUES IN THESE AREAS.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3150 9897 3169 9847 3168 9846 3177 9830
3185 9809 3161 9802 3143 9825 3125 9853
3132 9865 3136 9866 3134 9868 3136 9871
3140 9871 3141 9874 3138 9876
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 11, 3:58 PM CDT, 17 minutes earlier.
Area forecast discussion, May 11, 3:58 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 358 PM CDT WED MAY 11 2011 .DISCUSSION... FINDING ABUNDANT INSTABILITY...QUASI-LINEAR CONVECTION HAS SURGED FAR EAST OF THE DRYLINE. SEVERE WINDS ALONG LEADING EDGE WILL BE THE PRIMARY SEVERE HAZARD INTO THE EVENING HOURS. NEW SVR WATCH THROUGH 03Z (10 PM CDT) REPLACES PREVIOUS WATCH. UPPER LOW WILL MOVE SLOWLY EASTWARD ACROSS THE CENTRAL PLAINS. WINDS ABOVE THE BOUNDARY LAYER WILL FINALLY VEER AND PUSH DRYLINE INTO NW ZONES THURSDAY. THUNDERSTORM CHANCES WILL CONTINUE THURSDAY...MAINLY SOUTHEAST. SEVERE THREAT WILL REMAIN. FRONT FINALLY PUSHES THROUGH THURSDAY NIGHT AND FRIDAY MORNING. PERSISTENT NW FLOW ALOFT WILL CONTINUE TO USHER IN ADDITIONAL COOL AIR...KEEPING TEMPERATURES BELOW NORMAL INTO NEXT WEEK...WITH LOW HUMIDITY. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 86 61 80 55 / 30 20 20 5 5 WACO, TX 70 86 63 80 56 / 30 30 20 5 5 PARIS, TX 67 84 61 75 52 / 60 30 20 10 5 DENTON, TX 63 86 59 76 52 / 30 20 20 5 5 MCKINNEY, TX 63 85 59 75 51 / 30 20 20 5 5 DALLAS, TX 70 87 62 77 55 / 30 20 20 5 5 TERRELL, TX 69 84 62 77 54 / 60 20 20 10 5 CORSICANA, TX 70 84 64 78 56 / 50 30 20 10 5 TEMPLE, TX 70 84 64 80 55 / 30 30 30 5 5 MINERAL WELLS, TX 61 87 55 77 50 / 30 10 10 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/25
Hazardous weather outlook, May 11, 3:40 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 340 PM CDT WED MAY 11 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 340 PM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. SOME STORMS EAST OF A SHERMAN...DALLAS... GOLDTHWAITE LINE WILL BE SEVERE THROUGH THIS EVENING...PRODUCING DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL CONTINUE ON THURSDAY WITH THE BEST CHANCES ACROSS THE SOUTHEAST HALF OF THE REGION. LARGE HAIL AND DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY HAZARDS. THUNDERSTORM CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST THURSDAY NIGHT WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING MAINLY EAST OF A SHERMAN...DALLAS...GOLDTHWAITE LINE.
In the hours before
Special weather statement, May 11, 3:32 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 PM CDT WED MAY 11 2011
TXZ095-112100-
LAMAR TX-
332 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
LAMAR COUNTY
AT 332 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM 7 MILES EAST OF BONHAM...MOVING NORTHEAST AT 40
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE PARIS.
IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED FOR LAMAR COUNTY
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3389 9554 3390 9551 3388 9549 3387 9542
3388 9533 3369 9532 3349 9585 3385 9585
3387 9579 3385 9577 3387 9577 3391 9563
3391 9554
TIME...MOT...LOC 2032Z 246DEG 36KT 3364 9602Local storm report, May 11, 3:40 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
340 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM TSTM WND DMG WHITE SETTLEMENT 32.77N 97.45W
05/11/2011 TARRANT TX PUBLIC
METAL LIGHT POLES BENT IN HALF, POWER POLES SNAPPED, AND
1 FT DIAMETER TREE SNAPPED IN HALF. WINDS ESTIMATED NEAR
65 MPH.Local storm report, May 11, 3:45 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
345 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG DECATUR 33.23N 97.60W
05/11/2011 WISE TX TRAINED SPOTTER
RESTAURANT SIGN DAMAGE ALONG 287 IN DECATUR; TIME
ESTIMATED BY RADARSpecial weather statement, May 11, 3:57 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT WED MAY 11 2011
TXZ144-145-159-112130-
HILL TX-MCLENNAN TX-BOSQUE TX-
357 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
BOSQUE COUNTY
SOUTHWESTERN HILL COUNTY
CENTRAL MCLENNAN COUNTY
AT 357 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST
OF CLIFTON TO 6 MILES SOUTH OF CLIFTON...MOVING EAST AT 35 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE CLIFTON...IREDELL...
MERIDIAN...VALLEY MILLS...MERIDIAN STATE PARK AND LAKE WHITNEY STATE
PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3208 9789 3215 9744 3159 9715 3158 9760
3171 9769 3168 9776 3203 9797
TIME...MOT...LOC 2057Z 269DEG 30KT 3199 9774 3169 9756Local storm report, May 11, 4:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG WHITESBORO 33.65N 96.92W
05/11/2011 GRAYSON TX EMERGENCY MNGR
PARTIAL ROOF OFF A RESIDENCE. SUBURBAN VEHICLE WAS
FLIPPED ON ITS SIDE AND 8 OUTBUILDINGS DESTROYED. REPORTS
WERE ON THE 500 BLOCK OF CROW ROAD.Special weather statement, May 11, 4:04 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
404 PM CDT WED MAY 11 2011
TXZ106-107-112130-
DELTA TX-HOPKINS TX-
404 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
DELTA COUNTY
HOPKINS COUNTY
AT 404 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
COMMERCE TO 16 MILES SOUTHEAST OF GREENVILLE...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE COMO...COOPER...CUMBY...
SULPHUR SPRINGS...COOPER LAKE PARK DOCTORS CREEK AND COOPER LAKE PARK
SOUTH SULPHUR.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3297 9532 3298 9586 3346 9585 3347 9581
3344 9547 3343 9546 3344 9544 3340 9539
3338 9531
TIME...MOT...LOC 2104Z 262DEG 23KT 3340 9583 3300 9583The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:15 PM CDT | Special Weather Statement | FWD | Johnson, Tarrant | 30 min |
| May 10, 8:59 PM CDT | Special Weather Statement | FWD | Denton, Tarrant | 61 min |
| May 10, 9:18 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| May 10, 9:40 PM CDT | Special Weather Statement | FWD | Grayson | 35 min |
| May 10, 10:18 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| May 11, 11:08 AM CDT | Special Weather Statement | FWD | Eastland | 52 min |
| May 11, 11:43 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 62 min |
| May 11, 11:53 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 52 min |
| May 11, 12:10 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 65 min |
| May 11, 12:14 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 61 min |
| May 11, 12:17 PM CDT | Special Weather Statement | FWD | Jack, Young | 28 min |
| May 11, 12:22 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 53 min |
| May 11, 12:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 62 min |
| May 11, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 54 min |
| May 11, 12:58 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood | 62 min |
| May 11, 12:58 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 62 min |
| May 11, 1:10 PM CDT | Areal Flood Advisory | FWD | Erath, Hood, Jack, Palo Pinto, Parker, Somervell and 1 more | 3 hr |
| May 11, 1:18 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 72 min |
| May 11, 1:19 PM CDT | Special Weather Statement | FWD | Denton, Ellis, Johnson, Tarrant | 26 min |
| May 11, 1:25 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 69 min |
| May 11, 1:37 PM CDT | Special Weather Statement | FWD | Cooke, Grayson | 38 min |
| May 11, 1:37 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 68 min |
| May 11, 1:41 PM CDT | Special Weather Statement | FWD | Johnson, Somervell | 34 min |
| May 11, 1:59 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 76 min |
| May 11, 2:06 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 69 min |
| May 11, 2:16 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 74 min |
| May 11, 2:28 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 32 min |
| May 11, 2:42 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 33 min |
| May 11, 3:05 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 70 min |
| May 11, 3:07 PM CDT | Special Weather Statement | FWD | Kaufman, Rockwall | 23 min |
| May 11, 3:12 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 48 min |
| May 11, 3:20 PM CDT | Special Weather Statement | FWD | Hunt | 25 min |
| May 11, 3:29 PM CDT | Areal Flood Advisory | FWD | Bosque, Coryell, Hamilton, Lampasas, Mills | 3 hr |
| May 11, 3:32 PM CDT | Special Weather Statement | FWD | Lamar | 28 min |
| May 11, 3:43 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 77 min |
| May 11, 3:57 PM CDT | Special Weather Statement | FWD | Bosque | 33 min |
| May 11, 4:04 PM CDT | Special Weather Statement | FWD | Delta, Hopkins | 26 min |
| May 11, 4:43 PM CDT | Special Weather Statement | FWD | Coryell | 32 min |
| May 11, 4:51 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 54 min |
| May 11, 5:23 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 52 min |
| May 11, 5:41 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 2 hr |
| May 11, 5:53 PM CDT | Special Weather Statement | FWD | McLennan | 37 min |
| May 11, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Falls, McLennan | 62 min |
| May 11, 6:23 PM CDT | Areal Flood Advisory | FWD | Ellis, Henderson, Kaufman, Navarro, Van Zandt | 2 hr |
| May 11, 6:57 PM CDT | Flash Flood Warning | FWD | Falls, Limestone, McLennan | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.